HOHAI UNIVERSITY
college of science
Lin Chunjin

Associate Professor

PhD, Applied Mathematics, Université Lille 1 - Sciences et Technologies, France (2007),  Superviser: Thierry Goudon, Jean-Francois Coulombel

MA, Applied Mathematics, Université Lille 1 - Sciences et Technologies, France (2004)
BA, Applied Mathematics, Hohai University, (2001)


 Research Interests:  

Partial differential equations, systems in radiative hydrodynamics, systems of conservation laws, shock structure, the convergence to the equilibrium state in kinetic theory, etc.


 Research Projects:

NSFC, 51205911, the research of shock structure in radiative hydrodynamics.


 Journal Articles

1Lin, chunjin and Coulombel, Jean-François; Goudon, Thierry; Shock Profiles for Non Equilibrium Radiating Gases, Physica D, 218(1), 83-94, 2006.

2Lin, chunjin and Coulombel, Jean-François; Goudon, Thierry;Asymptotic stability of shock profiles in radiative hydrodynamics, C.R.Math.Acad.Sci.Paris, 345(11), 625-628, 2007.

3Desvillettes, Laurent; Lin, Chunjin;  Non local thermodynamical equilibrium line radiative transfer quasi-stationary approximation.  "WASCOM 2007''—14th Conference on Waves and Stability in Continuous Media,  218–227,World Sci. Publ., Hackensack, NJ, 2008.

4Lin, Chunjin; Goudon, Thierry;  Global existence of the equilibrium diffusion model in radiative hydrodynamics.  Chin. Ann. Math. Ser. B 32 (2011), no. 4, 549–568.

5Lin, Chunjin;  Asymptotic stability of rarefaction waves in radiative hydro- dynamics. Commun. Math. Sci. 9 (2011), no. 1, 207–223.

6Coulombel, Jean-François; Goudon, Thierry; Lafitte-Godillon, Pauline and Lin, Chunjin; Analysis of large amplitude shock profiles for non-equilibrium radiativehydrodynamics: formation of Zeldovich spikes, Shock waves, (2012) 22, 181–197, 2012.

7Lin, Chunjin; Asymptotic stability of rarefaction waves in radiativehydrody- namics. Hyperbolic problems—theory, numerics and applications.Volume 2, 543–550, Ser. Contemp. Appl. Math.CAM, 18, World Sci. Publishing, Singapore, 2012.

8. Lin, Chunjin; Coulombel, Jean-François;  The strong relaxation limit of the multidimensional Euler equations. NoDEA Nonlinear Differential Equations Appl.20 (2013), no. 3, 447 –461.

9Goudon, Thierry and Lin, Chunjin, Analysis of the M1 model: well-posedness and diffusion asymptotics. J. Math. Anal. Appl. 402 (2013), no. 2, 579–593.

10Alexandre, Radjesvarane, Liao, Jie and Lin, Chunjin, Convergence to the equilibrium state for Bose-Einstein 1-D Kac grazing limit model. Communications in Mathematical Sciences, 2016, 14(1), 187-207.

11Alexandre, Radjesvarane, Liao, Jie and Lin, Chunjin, Some a priori estimates for the homogeneous Landau equation with soft potential. Kinetic and Related Models,2015,8(4):617-650